Translator Disclaimer
October 2020 Monotonicity and symmetry of solutions to fractional $p$-laplacian equations
Yajie Zhang, Feiyao Ma, Weifeng Wo
Rocky Mountain J. Math. 50(5): 1883-1892 (October 2020). DOI: 10.1216/rmj.2020.50.1883

Abstract

We investigate the fractional p-Laplacian equation (Δ)psu=f(x,u,u). We obtain the monotonicity and symmetry of positive solutions of the fractional p-Laplacian equation on bounded and unbounded domains. Specially, for unbounded case, we present a new decay at infinity.

Citation

Download Citation

Yajie Zhang. Feiyao Ma. Weifeng Wo. "Monotonicity and symmetry of solutions to fractional $p$-laplacian equations." Rocky Mountain J. Math. 50 (5) 1883 - 1892, October 2020. https://doi.org/10.1216/rmj.2020.50.1883

Information

Received: 28 November 2019; Revised: 29 February 2020; Accepted: 2 March 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274844
MathSciNet: MR4170696
Digital Object Identifier: 10.1216/rmj.2020.50.1883

Subjects:
Primary: 35B06
Secondary: 35B09, 35R11

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top